# SDR REXA2012110601474

- Difficulty date: October 21, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8019
- Aircraft time: 17,750 hours, 15,142 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO 1 INCH CRACKS ON FORWARD SIDE OF FS 755 BULKHEAD.  REPAIRED IAW SRM TR53-28.
